Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the classification of the ordinary differential equations of field theory


Authors: Parry Moon and Domina Eberle Spencer
Journal: Quart. Appl. Math. 14 (1956), 1-10
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/qam/77763
MathSciNet review: 77763
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/qam/77763
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society